# SDR QXEA2013102801464

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 15,875 hours, 17,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58A104
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTING SWITCH DOES NOT ILLUMINATE.  REPLACED THE SWITCH.  OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
